# SDR AALA201604199007

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 56,118 hours, 23,930 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AT CRUISE MULTIPLE INTERMITTENT LT AFT DOOR CAUTION ECAMS, ALL ECAMS RESOLVED WITHOUT PILOT ACTION.  ADJUSTED LT AFT PAX DOOR HANDLE PROXIMITY SWITCH IAW AMM 52-71-00-820-002-A01.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
